# SDR DHLA2008745688

- Difficulty date: November 13, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 1070 LOWER CHORD CORRODED FROM LBL 10 TO RBL 55.  ACCOMPLISHED REPAIR TO LOWER CHORD FROM LBL 19 TO RBL 10 PER B727 SRM 53-10-8 FIG 8.  ALL OTHER CORROSION CLEANED UP WITHIN SERVICE LIMITS.  DOCUMENTED ON N/R 2-164.
